# SDR CALA2013082800588

- Difficulty date: August 25, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 32,613 hours, 11,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 62171
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EXIT L1 DOOR & EXIT LIGHT ABOVE COCKPIT DOOR STAY ON ONLY 3-4 SECONDS.  THIS IS SFR ITEM.  R & R POWER SUPPLY BATTERY PACK AT L1 DOOR IAW AMM 33-51-06-960-8 05.  OPERATIONS CHECKED GOOD.
